MathSciNet Relay Station
MathSciNet bibliographic data
MR2529894 (2010h:47058) 47B49 (46B28)
Molnár, Lajos Thompson isometries of the space of invertible positive operators. Proc. Amer. Math. Soc. 137 (2009), no. 11, 3849–3859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement